advertisement
Question
Posted by: liezel | 2011-04-28

stomach

I am a 38 year old female. I suffer with Reflux and am on Topzole twice a day. Lately I have been suffering with stomach cramps and diarreha. I have had blood tests and a colonoscopy done three weeks ago and the Dr found nothing. He has give me Questran Lite to take. I take half a sachet a day. I have taken it for the past since days and I have still got diarreha and when I need to go to the toilet I need to go no matter where I am. It has started becoming quite embarresing. It happens with whatever I eat, whether it is dairy, meat, etc.
Please tell what else I can do or whether I need to go for a second opinion.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Liezel
Topzole can cause diarrhoea as a side effect. I suggest that you stop it for a few days and see if the diarrhoea improves. You can also take a stool sample to your local laboratory to check for underlying parasite or bacterial infection (ask for a MCS of the stool) (a teaspoonful in a clean sterilized pill bottle will be enough)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-04-28

Hallo Liezel
Topzole can cause diarrhoea as a side effect. I suggest that you stop it for a few days and see if the diarrhoea improves. You can also take a stool sample to your local laboratory to check for underlying parasite or bacterial infection (ask for a MCS of the stool) (a teaspoonful in a clean sterilized pill bottle will be enough)
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement